Research Repository

On the construction of bounds confidence regions

Kemp, GCR (2003) 'On the construction of bounds confidence regions.' Econometric Theory, 19 (4). 610 - 619. ISSN 0266-4666

Full text not available from this repository.

Abstract

We modify the procedure for constructing exact bounds confidence regions introduced by Dufour (1990, Econometrica 58, 475-494) so as to drop the requirement that the confidence regions for the nuisance parameters are marginal with respect to the parameters of interest, i.e., that they are the same for all values of the parameters of interest. We illustrate this modified procedure with an application to a dependent variable heteroskedasticity model and, using a Monte Carlo study, compare the confidence regions constructed by this procedure with asymptotically justified regions.

Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Depositing User: Jim Jamieson
Date Deposited: 17 Jul 2012 12:00
Last Modified: 17 Aug 2017 18:11
URI: http://repository.essex.ac.uk/id/eprint/2885

Actions (login required)

View Item View Item